MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from results obtained of 126 and 48 mg/dl.The customer's expected fasting blood glucose test result range is 70 to 90 mg/dl.The customer feels well and did not report any symptoms.The product is stored according to specification in the bedroom.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 03/30/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history: (b)(6).Customer called in stating his meter was reading erratic.Customer states he is feeling physically well at time, denies having any symptoms of high or low blood sugar, denies need for medical attention.Customer states his normal range is 70-90 mg/dl fasting, customer is only managing his diabetes with diet and exercise.Customer has not had any recent changes in diet, exercise, or medications.Customer states he is concerned with readings obtained (b)(6) 2016 at 8:40 am of 126 mg/dl and 48 mg/dl.Customer states that he knows the 48 mg/dl is not correct as he was not experiencing any symptoms at time of reading.Customer is storing supplies in bedroom, verified proper technique is being used.Customer is unable to run back to back blood tests at time.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6241517
Report Number1000113657-2017-00041
Device Sequence Number13556421
Product Code NBW
UDI-Device Identifier00096295126600
UDI-Public(01)00096295126600
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2016
Initial Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY